Three weeks ago I noticed that I have been getting these small bumps all over my arms and my shoulder. It has recently spreaded on my neck and face area. I went to the hospital and the doctor prescribed a steriod and benadryl but that did not work. I then went to the doctor and he prescribed tropical cream and benadryl. Neither doctors took a skin test. They said they did not know what is was. That it might be poison ivy. When I use the medicine, the next morning I am finding new lesions. What is this? What should I do?
The only skin condition that I am reminded of by such symptoms is Lichen nitidus. is a chronic inflammatory disease of unknown etiology characterized by 1-2 mm, discrete and uniform, shiny, flat-topped, pale flesh-colored or reddish-brown papules which are usually present on upper limbs and torso and may itch also.
Generally no treatment is required as the condition is self limiting,but topical glucocorticoids may be tried. If the disease process is extensive, oral glucocorticoids may be indicated.Other reported treatments include PUVA, UVA/UVB phototherapy, astemizole, acitretin, and etretinate.
Pls consult a dermatologist and discuss this possibility with him.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.